# SDR DALA2019060643425

- Difficulty date: June 2, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- Aircraft time: 89,072 hours, 38,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 651, L/P 5092159) EMERGENCY LIGHTS AT SEAT ROW 16 AND AFT ARE INOP. RPLD BATTERY PACK M736 REF 757 M/M 33-51 ALL CKS OK.
